# SDR C2XA99IA246

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53671311200
- Condition: Corroded
- Location: Frame 37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 37 RIGHT WAS FOUND TO HAVE CORROSION AT FLOOR LEVEL.  MAINTENANCE REPAIRED THE FRAME IAW ATR 42 REPAIR DRAWING 16S536R0054, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
